# SDR A6WA201140637

- Difficulty date: June 6, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 25,450 hours, 24,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Chafed
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD VERTICAL STIFFENER AT BL 0 IS CHAFED BY THE 10TH STAGE ISOLATION VALVE.  REPAIRED DAMAGE AREA AIR PRESSURE BULKHEAD VERTICAL STIFFENER AT BL 00.0 IAW REO 601R-53-61-1523.
